# SDR GTIA020388

- Difficulty date: April 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY EXIT LIGHTS IN TAIL CONE INOPERATIVE.  T/S SYSTEM FOUND WIRES NOT CONNECTED.  CONNECTED WIRES TO CORRECT LIGHT ASSEMBLY.  (M)
